# SDR USAA2011062200007

- Difficulty date: June 8, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,794 hours, 19,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C11 - LEVEL 2 GALVANIC CORROSION ON LOWER SILL AT FR67 + 16 INCHES, S23R.  REPAIRED LOWER SILL AT FR67 + 16 INCHES, S23R IAW EA 133611.
